Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity
Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 333-335
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_2_a19,
author = {A. S. Silbergleit and B. M. Nuller},
title = {Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity},
journal = {Doklady Akademii Nauk},
pages = {333--335},
year = {1977},
volume = {234},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a19/}
}
TY - JOUR AU - A. S. Silbergleit AU - B. M. Nuller TI - Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity JO - Doklady Akademii Nauk PY - 1977 SP - 333 EP - 335 VL - 234 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a19/ LA - ru ID - DAN_1977_234_2_a19 ER -
A. S. Silbergleit; B. M. Nuller. Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity. Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 333-335. http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a19/